Show simple item record

dc.contributor.authorIzhakian, Zur
dc.contributor.authorJohnson, Marianne
dc.contributor.authorKambites, Mark
dc.date.accessioned2017-09-13T23:01:39Z
dc.date.available2017-09-13T23:01:39Z
dc.date.issued2016-11-05
dc.identifier.citationIzhakian , Z , Johnson , M & Kambites , M 2016 , ' Pure dimension and projectivity of tropical polytopes ' Advances in Mathematics , vol 303 , pp. 1236-1263 . DOI: 10.1016/j.aim.2016.08.033en
dc.identifier.issn0001-8708
dc.identifier.otherPURE: 71343774
dc.identifier.otherPURE UUID: c6810887-f729-4818-b337-b0bebf5846f3
dc.identifier.otherScopus: 84985911861
dc.identifier.urihttp://www.scopus.com/inward/record.url?scp=84985911861&partnerID=8YFLogxKen
dc.identifier.urihttp://hdl.handle.net/2164/9296
dc.descriptionThe authors thank the anonymous referee for many useful comments, and in particular for drawing our attention to several related results in the literature.en
dc.format.extent28en
dc.language.isoeng
dc.relation.ispartofAdvances in Mathematicsen
dc.rights© 2016. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjectMax-plus algebraen
dc.subjectModulesen
dc.subjectPolytopesen
dc.subjectPure dimensionen
dc.subjectRanken
dc.subjectTropical geometryen
dc.subjectQA Mathematicsen
dc.subjectMathematics(all)en
dc.subject.lccQAen
dc.titlePure dimension and projectivity of tropical polytopesen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Natural & Computing Sciences, Mathematical Sciencesen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttp://dx.doi.org/10.1016/j.aim.2016.08.033
dc.date.embargoedUntil13-09-20


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record